# SDR DHL2005781531

- Difficulty date: February 11, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 1 SLAT SKIN CRACKED AT I/B TRACK ATTACH POINT (MARKED).  STOP DRILLED WITH .25 INCH DIAMETER DRILL IAW B727 SRM 51-10-1 FAB.  DOUBLER REPAIR WITH 2024T3 0.80 SIZE 6.5 X 6.5 INCH PO 9001502 IAW B727 SRM 57-50-3 FIG 1 & 57-50-2 FIG 2.  TREATED & PRIMED DOUBLER REPAIR IAW B727 SRM 51-10-2, INSTALLED DOUBLER REPAIR IAW B727 SRM 57-50-3 FIG 1.
